# SDR UPS08M52843

- Difficulty date: May 15, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  RT HORIZ STAB BARREL NUT BORE NR 09 FOUND CORRODED     EXISTING REPAIR SLEEVE BUSHING REMOVED IAW EO MD11-5510-19409M. BARREL NUT BORE SURFACE CLEANED & MEASURED 1.065" DIA,BOTTOM SURFACE CLEANED & MINIMUM THK MEASURED 0.122" THICK, BORE SIZE FOUND OUT OF LIMIT IAW EO MD11-5510-19409M.  REPAIRED BARREL NUT BORE NR 09 RT WAS ACCOMPLISHED IAW 
E N 1185-08 & IS ACCEPTABLE IAW EO MD11-5510-30010-A.
